# SDR AALA20060536

- Difficulty date: August 9, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT RIGHT AISLE JUST AFT OF FORWARD GALLEY INOPERATIVE.  RECONNECTED WIRES FOR EMERGENCY LIGHTS AT RIGHT AISLE JUST AFT OF FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
